# SDR REXA2020070600583

- Difficulty date: June 16, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 13,714 hours, 9,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST AFT OG RT WING REQUIRES RE-LAMP.  RE-LAMPED LIGHT JUST AFT OF RT WING IAW AMM 33-51-15. R/N OFF/ON:8GH002473-08.
